# SDR ASOA201702111177

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 202762880
- Condition: Corroded
- Location: Bs 565-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE LT SIDEWALL SEAT TRACK CORRODED IN MULTIPLE AREAS. FABRICATED AND INSTALLED A NEW SEAT TRACK.
